# SDR HALA0600811

- Difficulty date: June 26, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 325-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT ANGLE STA 325-347 LBL 40, WL 200.  REMOVED FLOOR SUPPORT ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-20-01-0G-0, SRM 51-21-10 AND SRM 51-40-02 AND SRM 51-40-05.
